# SDR V0XD20181113004

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 34,970 hours, 24,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: FABRICATED
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00 BULKHEAD WEB IS CORRODED. CORRECTIVE ACTION: REMOVED DAMAGED(CORRODED) AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW CRJ 700 SRM51-42-06, 51-21-06, 51-25-06, 51-21-11, 51-25-16, 51-11-41, AND BOMBARDIER REO 670-53-11-594 REV.- DATED 2011-04-27.
